# SDR C1HA200568005

- Difficulty date: September 27, 2005
- Submitted: September 28, 2005
- Operation: Air carrier
- Aircraft: N686CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22021
- Aircraft time: 64,610 hours, 35,196 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 6518636378
- Condition: Cracked
- Location: Keelbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WHEEL WELL BS 870 AND KEEL BEAM VERTICAL STIFFENER CRACKED NOT CONFIRMED.  REMOVED AND REPLACED DAMAGED ANGLE PN 65-18636-378 PO NR 535322 IAW 727 SRM 51-30-2, LEAK CHECK PERFORMED ON POST CHECK RUN SHEET M-054.
